# SDR VNAA2016011500013

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 32,883 hours, 23,933 cycles
- Engine: Ge CF348C5B1
- Engine time: 27,284 hours, 19,153 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT BLEED DUCT WARNING MESSAGE FOLLOWED BY RT BLEED DUCT AMBER MESSAGE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND INSPECTED AND FOUND RT PYLON BLEED AIR SUPPLY STUB DUCT OUTER SLEEVE DAMAGED AND SEAL LEAKING.  MAINTENANCE R & R OUTER SLEEVE, SEAL AND CLAMP AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
